# SDR ASAA2020102833446

- Difficulty date: October 28, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 37,343 hours, 10,766 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 3116C
- Condition: Failed
- Location: Pnematic Sys
- Part time: 74,590 hours, 35,669 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOLLOW-UP TO REPORT OF LOW LEFT DUCT PRESS IN FLIGHT, ACCOMPLISH NR 1 ENGINE PNEUMATIC SYSTEM HEALTH CHECK, PER TASK CARD NG-36WC-00002-1.  GROUNDED-YES.  ACCOMPLISHED T/C NG-36WC-00002-1 NR 1 ENGINE BLEED AIR SYSTEM HEALTH CHECK.  NR 1 PRECOOLER CONTROL VALVE FAILS TO OPEN & OVER PRESSURE ON CONTROL SIDE.  NR 1 HSR FAILS TO SHUTOFF.  REPLACED NR 1 PRECOOLER CONTROL VALVE, REF B737-800 AMM 36-12-02-000-801 & 36-12-02-400-801.  REPLACED NR 1 HSR, REF AMM 36-11-07-000-801 & 36-11-07-400-801.  OPERATIONS & LEAK CHECK GOOD.  NO DEFECTS NOTED ON ANY OTHER SENSE LINES.  ACCOMPLISHED ENGINE BLEED AIR CROSSOVER OPERATIONAL TEST, REF AMM 36-11-00-710-801.
